MathSciNet Relay Station
MathSciNet bibliographic data
MR2223947 60G50 (60C05 60D05 60K35)
Berestycki, Nathanaël The hyperbolic geometry of random transpositions. Ann. Probab. 34 (2006), no. 2, 429–467.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement